# SDR UALA2013052803711

- Difficulty date: May 24, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 53,934 hours, 6,730 cycles
- Engine: Pwa PW4090
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Part number: UNKNOWN
- Condition: Cracked
- Location: Eng2 Gap#4 Cvr S
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, NR 4 GAP COVER STRIP IS CRACKED.  REMOVED DAMAGE AND BLENDED AREA IAW SRM 54-50-70.  HFEC INSP REQUIRED. REWORKED DIMENSIONS ARE 3.75" FROM INBD EDGE 7.4375 WIDE AND .056" GAP.  TOTAL AREA OF EXPOSURE IS .4165 SQ" ACCOMPLISHED HFEC INSPECTION IAW NTM PART 6 51-00-06 NO DEFECTS NOTED.  PERMANENT REPAIR WILL BE ACCOMPLISHED REF ECRA 5454-01071.  CF 483 AND CF 484 ITEM 6 OF ECRA.  R & R WITH SERVICEABLE UNITS.
